논문KCI 등재
FINITE p-GROUPS WHOSE NON-CENTRAL CYCLIC SUBGROUPS HAVE CYCLIC QUOTIENT GROUPS IN THEIR CENTRALIZERS
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we classified finite p-groups G such that CG(x)/<x> is cyclic for all non-central elements x ∈ G. This solved a problem pro- posed By Y. Berkovoch.
Abstract
In this paper, we classified finite p-groups G such that CG(x)/<x> is cyclic for all non-central elements x ∈ G. This solved a problem pro- posed By Y. Berkovoch.
참고문헌 (7)
- Y. Berkovich, "Groups of Prime Power Order, Volume 1" (2008), Walter de Gruyter
- Y. Berkovich, "Structure of finite p-groups with given subgroups", Contemp. Math, 402, pp.13~93 (2006), Amer. Math. Soc
- N. Blackburn, "Generalizations of certain elementary theorems on p-groups", Proc. London Math. Soc, 11(3), pp.1~22 (1961)
- B. Huppert, "Endliche Gruppen I" (1967), Springer-Verlag
- K. Ishikawa, "Finite p-groups up to isoclinism, which have only two conjugacy lengths", J. Algebra, 220(1), pp.333~354 (1999)
- X. H. Li, "Finite p-groups and centralizers of non-central elements", Comm. Algebra, 41(9), pp.3267~3276 (2013)
- M. Y. Xu, "Finite p-groups all of whose non-abelian proper subgroups are generated by two elements", J. Algebra, 319(9), pp.3603~3620 (2008)
관련 논문AI추천
Finite $p$-groups in which the normalizer of every non-normal subgroup is contained in its normal closureJunxin Wang, Pengfei Bai, Xiuyun Guo대한수학회 · 대한수학회보2018 · 제55권 제6호FINITE p-GROUPS WHOSE NON-ABELIAN SUBGROUPS HAVE THE SAME CENTERLifang Wang대한수학회 · 대한수학회지2017 · 제54권 제4호Finite $p$-groups all of whose subgroups of class 2 are generated by two elementsPujin Li, Qinhai Zhang대한수학회 · 대한수학회지2019 · 제56권 제3호NOMALIZERS OF NONNORMAL SUBGROUPS OF FINITE p-GROUPSJuan Gao, Qinhai Zhang대한수학회 · 대한수학회지2012 · 제49권 제1호Finite $p$-groups whose normal closures of non-normal subgroups have two ordersLifang Wang대한수학회 · 대한수학회지2022 · 제59권 제4호Finite groups which have many normal subgroupsHaipeng Qu, Mingyao Xu, Qinhai Zhang, Xiaoqiang Guo대한수학회 · 대한수학회지2009 · 제46권 제6호
이 간행물의 다른 논문 (28건)
A NOTE ON NEVANLINNA’S FIVE VALUE THEOREMRupa Pal, Indrajit Lahiripp. 345-350LIE IDEALS IN TRIDIAGONAL ALGEBRA ALGL∞강주호pp. 351-361TWO APPLICATIONS OF LEWIS’ THEOREM ON CHARACTER DEGREE GRAPHS OF SOLVABLE GROUPSLiguo He, Yuanhe Zhao, Jianxing Bipp. 363-366BERTRAND CURVES AND RAZZABONI SURFACES IN MINKOWSKI 3-SPACEChuanyou Xu, Peng Zhu, Xifang Caopp. 377-394THE DISTINGUISHING NUMBERS OF MERGED JOHNSON GRAPHS이재운, 권영수, 김동석pp. 395-408
